# SDR SWIA202506090006

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 49,578 hours, 33,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D3593
- Condition: Faulted
- Location: Zone 700
- Part time: 37,523 hours, 24,634 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON FINAL. QRH PROCEDURE CORRECTED PROBLEM. (FLIGHT 6487 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30272817 WITH THE FOLLOWING CORRECTIVE ACTION: "INTEROGATED MDC AND FOUND B1-007450. TROUBLESHOT CODE IAW FIM 32-21-00-810-803, REMOVED AND REPLACED THE PSEU IAW AMM 32-61-01. PERFORMED A POWER-UP TEST OF THE LANDING GEAR PSS IAW AMM 32-61-00, TEST PASSED. PERFORMED AN OPS CHECK OF THE LANDING-GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00 SEVERAL TIMES, OPS CHECK GOOD AT THIS TIME. THE LANDING GEAR DISAGREE MESSAGE NEVER DISPLAYED ON EICAS. NO FURTHER DEFECTS NOTED AT THIS TIME. "
